# SDR V0XD20150113017

- Difficulty date: January 13, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 28,084 hours, 20,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 60342897075T7351
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 FLOORBEAM CORRODED BETWEEN FS 1000.00 - 1041.00.  REPAIRED FLOORBEAM AT LBL 27.00 IAW REO 670-53-00-029 REV A DATED 201-08-31.
